# SDR AALA201712089020

- Difficulty date: December 6, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 52,236 hours, 24,793 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Unsecure
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. 2R SLIDE PACK COVER IS LOOSE AND FALLS OFF DOOR. RESECURED 2R SLIDE PACK COVER.
